MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # 305200, lot # 2172519, it was reported by customer that they found reddish brown hard substance on the needle.Verbatim: rcc received a complaint via email.Email(s) attached substance on needle-contaminated" red brown hard substance on the filter needle.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.A reddish-brown, hard substance was reportedly observed on the needle.To support the investigation, one unpackaged sample and one photograph were submitted for evaluation by the quality team.A visual inspection was conducted using 10x and subsequently 30x magnification.No defects, imperfections, or foreign substances¿including the reported reddish-brown material¿were observed on the sample.The submitted photograph depicted a needle assembly without a plastic shield.However, no additional information could be obtained from the image.It is possible that the foreign material was lost during transit or during any preprocessing of the sample prior to its arrival at the manufacturing site.A device history record (dhr) review was completed for material number 305200, lot 2172519.The review found no quality issues during production that could have contributed to the reported condition.No related quality notifications were identified, and all processes and final inspections were performed in accordance with specification requirements.To date, no similar incidents have been reported for this lot.Based on the investigation and analysis of the returned sample, the reported condition could not be confirmed.

Brand Name
NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22044245
Report Number1911916-2025-00347
Device Sequence Number15678329
Product Code GAA
UDI-Device Identifier30382903052005
UDI-Public(01)30382903052005(11)221025(17)270930(10)2172519
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305200
Device Lot Number2172519
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown